# SDR AALA201902286004

- Difficulty date: February 26, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N923NN
- Make and model: Boeing 737823
- Aircraft serial: 31167
- Aircraft time: 19,186 hours, 7,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541012
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FORWARD CABIN FLOOR SUPPORT BETWEEN BS 312 AND 328, LBL 45.6.  REPLACED THE FLOOR SUPPORT IAW RD 51-00-05-01.
